Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had grayish face, tired working in yard. Bone marrow transplant, chemo for amyloidosis, aortic valve replacement, PSA elevated

My husband's face was very pay off almost grayish looking after working in the yard. He came and took a shower and lay down and then everything was fine. He is 62 years old post bone marrow transplant and chemo in 07 for amyloidosis. It also had an arotic valve replacement in 09
He has low testosterone and it's not able to take the patch or injections at this time due to a PSA elevation post an infection in 2011. He just may need to call PCP He seems fine now but tired.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
Dear patient,

One of the concerns would be angina, or low blood supply to the heart with exertion; there are many risk factors, including prior chemo and amyloidosis itself; other concern would be degeneration of the aortic valve. I agree that touching base with PCP is warranted and perhaps he would benefit from an exercise stress echocardiogram to look into further.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor